# SDR 03FDEA00818

- Difficulty date: May 27, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 52,409 hours, 43,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT SKIN IS CRACKED AND BULGED OUTWARD AT BS 700, STR 27 LT.  REPAIRED DAMAGED SECTION OF SKIN BS 688 TO BS 714 STR 26 LT PER SRM 53-30-3 FIG 5 AND FED EX EA 7-5330-70412.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-20-1, 51-10-2.
